# SDR ASOA03234

- Difficulty date: May 27, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHT ON THE CABIN DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE EMERGENCY LIGHT ON THE CABIN DOOR AND FOUND IT TO FUNCTION PROPERLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
